
Kirkland Signature Aller-Tec, 365 Tablets
Features: Compare to Zyrtec® Active Ingredient Cetirizine HCL/Antihistamine 10 mg. Indoor/Outdoor Allergy Relief FSA Eligible Item Product Details Item may be available in your local warehouse, prices may vary. Product details have been supplied by the manufacturer and are hosted by a third party. Feel good about the season again About Kirkland Signature Aller-Tec® The active ingredient in Aller-Tec® is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Tec® works for a full 24 hours. Aller-Tec® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Compare to Zyrtec® active ingredient All-Day allergy relief Original prescription strength For indoor and outdoor allergies 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose Understanding Allergies